# SDR SIMA20130507014

- Difficulty date: May 7, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 24,349 hours, 20,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP FOUND THE PROXIMITY FLOOR LIGHT SIDE WALL EXTRUSION AT LT POSITION NR 5 & NR 7 CRACKED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE PROXIMITY FLOOR LIGHT SIDE WALL EXTRUSION AT LT POSITION NR 5 & NR 7 IAW AMM 33-50-08.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
